Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 921209, 8 pages
http://dx.doi.org/10.1155/2014/921209
Research Article

The Uniqueness of Solution for a Class of Fractional Order Nonlinear Systems with p-Laplacian Operator

School of Environmental Science and Engineering, Chang’an University, Xi’an, Shaanxi 710054, China

Received 21 March 2014; Accepted 16 April 2014; Published 6 May 2014

Academic Editor: Xinan Hao

Copyright © 2014 Jun-qi He and Xue-li Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-qi He and Xue-li Song, “The Uniqueness of Solution for a Class of Fractional Order Nonlinear Systems with p-Laplacian Operator,” Abstract and Applied Analysis, vol. 2014, Article ID 921209, 8 pages, 2014. https://doi.org/10.1155/2014/921209.